On uniform permutations with finite dispersion parameters

Описание

Тип публикации: статья из журнала

Год издания: 2014

Идентификатор DOI: 10.1134/S0081543814050186

Ключевые слова: group, uniform permutation, dispersion parameter

Аннотация: We study the group G of uniform permutations of the set of integers with finite dispersion parameters. We prove that every finite subset of G lies in a subgroup of the form Q = AB, where A and B are locally finitely approximable subgroups of G.

Ссылки на полный текст

Издание

Журнал: PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS

Выпуск журнала: Vol. 285

Номера страниц: 163-168

ISSN журнала: 00815438

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

  • Suchkov N.M. (Siberian Fed Univ, Inst Math & Comp Sci, Krasnoyarsk 660041, Russia)
  • Tarasov Yu. S. (Acad Ecol & Nat Resource Management, Krasnoyarsk Div, Krasnoyarsk 660049, Russia)

Вхождение в базы данных